# SDR 9JLA2017083113402

- Difficulty date: August 21, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N257CB
- Make and model: Beech 400A
- Aircraft serial: RK207
- Aircraft time: 5,503 hours, 4,347 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 45AS61014108
- Part serial: 990604
- Condition: Failed
- Location: Rt Roll Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW DIVERTED DUE TO THE RT ROLL TRIM WAS NOT RESPONDING TO COMMANDS. DIVERTED AND LANDED FOR REPAIRS. TROUBLESHOOTING IDENTIFIED THE RT ROLL TRIM ACTUATOR DEFECTIVE. AN OVERHAULED ACTUATOR WAS INSTALLED. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
